Does Colon Cancer Affect Eye Sight?

Please share this one!

… Continued …

The most reliable reason may come from some cancer treatments

Advertisement

While colon cancer itself is life-threatening condition particularly if left untreated, the cancer treatments are also a lot to cope with! In fact, each of these treatments carry the risk of complications which some can be very bothersome and difficult to cope.

Among cancer treatments, some chemotherapy and biological therapy medicines may be the most likely to affect the eyes.

Hormone therapies may have an effect, too – but eye problems related to this treatment is quite rare and usually mild. The use of steroid treatments also very rarely leads to eye problems.

However for change in eye sight, all of these treatments can be potential to cause the problem. This change may occur due to raised pressure in the eye, clouding of the eye’s lens, or optic nerve damage.

The eye-sight change may include:

  1. Misty vision.
  2. Blurred vision.
  3. Decreased areas of vision.
  4. Decreased clearance in vision (less clear than usual).
  5. Seeing rainbow /halos around light.
  6. Change in color that can be not as bright as usual (dulled vision).
  7. These changes may also be followed with headaches.

Generally, the use of particular treatment for colon cancer should outweigh the risk of complications. However to keep safe, it’s better to contact your doctor as soon as possible if you have any of these signs and symptoms!

The good news, eye problems associated with cancer treatments are usually temporary. They often go away after treatment.

It seems that even though if colon cancer doesn’t go and spread to the eyes, it can affect eyes indirectly!

.

Please Leave a Few Words

Your email address will not be published. Required fields are marked *